FILOMAT
Volume 30, Number 1, 2016

Contents

1. On Evaluations of Propositional Formulas in Countable Structures, 1-13

Aleksandar Perović , Dragan Doder , Zoran Ognjanović , Miodrag Rašković

PDFDOI 10.2298/FIL1601001P

2. An Extension Problem of a Connectedness Preserving Map between Khalimsky Spaces , 15-28

Sang-Eon Hana

PDFDOI 10.2298/FIL1601015H

3. Approximation by Modified Integral Type Jakimovski-Leviatan Operators , 29-39

Çiğdem Atakut, İbrahim Büyükyazıcı

PDFDOI 10.2298/FIL1601029A

4. Some Fundamental Properties of Fuzzy Linear Relations between Vector Spaces , 41-53

Sorin Nădăban

PDFDOI 10.2298/FIL1601041N

5. Generalized Reflexive and Anti-Reflexive Solution for a System of Equations , 55-64

Biljana Načevska

PDFDOI 10.2298/FIL1601055N

6. A Note on the Apostol Type q-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pinter Addition Theorems , 65-72

Burak Kurt

PDFDOI 10.2298/FIL1601065K

7. On Multi-Order Fractional Differential Operators in the Unit Disk , 73-81

Rabha W. Ibrahim, Cenap Ozel

PDFDOI 10.2298/FIL1601073I

8. New Approach to Some Results Related to Mixed Norm Sequence Spaces, 83-88

Ivana Djolović, Eberhard Malkowsky, Katarina Petković

PDFDOI 10.2298/FIL1601083D

9. Generalized Hyers-Ulam Stability of General Cubic Functional Equation in Random Normed Spaces , 89-98

Seong Sik Kim, John Michael Rassias, Nawab Hussain, Yeol Je Cho

PDFDOI 10.2298/FIL1601089K

10. On Coefficient Bounds of Certain Subfamilies of Close-to-Convex Functions of Complex Order Defined by Sălăgean Derivatives, 99-103

Wasim Ul-Haq, Shabana Manzar

PDFDOI 10.2298/FIL1601099U

11. Convolutions of the Generalized Pell and Pell-Lucas Numbers, 105-112

Gospava B. Djordjević

PDFDOI 10.2298/FIL1601105D

12. A Certain Subclass of Multivalent Functions Involving Higher-Order Derivatives , 113-124

H. M. Srivastava, Rabha M. El-Ashwah, Nicoleta Breaz

PDFDOI 10.2298/FIL1601113S

13. On Some Previous Results for the Drazin Inverse of Block Matrices, 125-130

Jelena Višnjić

PDFDOI 10.2298/FIL1601125V

14. Closure Operators in Semiuniform Convergence Spaces, 131-140

Mehmet Baran, Sumeyye Kula, T. M. Baran, M. Qasim

PDFDOI 10.2298/FIL1601131B

15. On Convergence of Certain Nonlinear Bernstein Operators, 141-155

Harun Karsli, Ismail U. Tiryaki, H. Erhan Altin

PDFDOI 10.2298/FIL1601141K

16. Half Inverse Problem for the Impulsive Diffusion Operator with Discontinuous Coefficient , 157-168

Yaşar Çakmak, Seval Işık

PDFDOI 10.2298/FIL1601157C

17. On the Domination Polynomials of Friendship Graphs, 169-178

Saeid Alikhani, Jason I. Brown, Somayeh Jahari

PDFDOI 10.2298/FIL1601169A

18. Computation of the Greatest Regular Equivalence, 179-190

Ivan Stanković , Ivana Micić , Zorana Jančić

PDFDOI 10.2298/FIL1601179S

19. Direct Estimates for Lupaş-Durrmeyer Operators, 191-199

Ali Aral, Vijay Gupta

PDFDOI 10.2298/FIL1601191A

20. On Soft Regular Generalized Closed Sets with Respect to a Soft Ideal in Soft Topological Spaces , 201-208

Zehra Güzel Ergül, Şaziye Yüksel

PDFDOI 10.2298/FIL1601201G

21. Soft Ditopological Spaces, 209-222

Tugbahan Simsekler Dizman, Alexander Šostak, Şaziye Yüksel

PDFDOI 10.2298/FIL1601209D

22. Iterative Methods for the Class of Quasi-Contractive Type Operators and Comparsion of their Rate of Convergence in Convex Metric Spaces 223-230

Hafiz Fukhar-ud-din, Vasile Berinde

PDFDOI 10.2298/FIL1601223F

23. Error Bounds for Gauss-Lobatto Quadrature Formula with Multiple End Points with Chebyshev Weight Function of the Third and the Fourth Kind 231-239

Ljubica V. Mihić, Aleksandar V. Pejčev, Miodrag M. Spalević

PDFDOI 10.2298/FIL1601231M

24. On Ideal Convergence of Sequences of Linear Operators in the Space of Analytic Functions , 241-251

Nursel Çetin

PDFDOI 10.2298/FIL1601241C

25. Retraction notice to: On a Class of Operators with Normal Aluthge Transformations, Filomat 29:8 (2015), 1789-1794 , 253-253

Yousef Estaremi

PDFDOI 10.2298/FIL1601253E